Aa
A
A
Close
Avatar universal

Are these normal side effects from Birth control pills?

I started taking Birth control pills 9 days ago and it hasn’t been easy. The first day I was totally fine but after taking my 2nd pill I felt very nausious. 6 hours after taking the 2nd pill I started vometing! I vometed 4 times that night ( I take my Birth control at 7pm) the days after that I have felt fine except I have had some cramps and gas! Is this normal?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Ive been on cerelle for over a year now. I had this the first month or so of being on the pill. My friends have not been on the pill as long as i have but they have had no problems. I think it affects everyone differently.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Birth Control (Contraception) Community Resources